I just started taking Paxil and I can't sleep. I'm extremely restless and jittery. I have been feeling light headed and dizzy every time I yawn, which is about 5 times per minute. I can't focus on anything and feel a great amount of adrenaline rushing through my body but don't have the will power to use any of this energy. This drug was prescribed because I couldn't sleep and since taking it I've been feeling worse!
Not familiar with Paxil being used only for sleep. It will help with anxiety and depression which can cause sleeplessness. It can cause the side effects you describe which generally subside in the first couple of weeks. If the side effects become unbearable, contact the doctor and maybe they can make an adjustment in the dosage or try you on something different.
This me needs a good 2-3 weeks before settling in, these side effects should lessen as that time passes. First time hearing this being prescribed for that. If you hit the 3-weeks mark with no improvement at all you need to tell the Dr.
I have been on Paxil for 2 weeks and I feel so much more calm and my sleep is getting better I am taking meds for depression and Insomnia I have to watch how much caffeine I consume if I have to much I am unable to sleep.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.